MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, about one year post-implant of 3dmax mid the patient developed right inguinal hernia recurrence and underwent surgical repair.Based on the information available, no conclusions can be made.Recurrence is a known inherent risk of the surgery/use of the device and included as a possible complication in the adverse reaction section of the instructions for use (ifu) supplied with the device.Review of the device history records confirmed the device was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in february, 2021.Not returned - remains implanted.
 
Event or Problem Description
As reported, during a robotic assisted bilateral inguinal herniorrhaphy procedure on (b)(6) 2021, the patient was implanted with a 3dmax mid large, right and 3dmax mid medium, left.Also performed was the excision of a lipoma in the right groin area.As reported, on (b)(6) 2022 the patient underwent a robotic assisted exploration of the right inguinal area.It was reported that the patient underwent an open repair of recurrent right inguinal hernia with implant of a bard flat mesh on (b)(6) 2022.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14378139
Report Number1213643-2022-00222
Device Sequence Number20247375
Product Code FTL
UDI-Device Identifier00801741200786
UDI-Public(01)00801741200786
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Catalogue Number0116321
Device Lot NumberHUFNAB14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown